The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (562 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 3, 1987, pp. 235–240
DOI: 10.4171/ZAA/245

Published online: 1987-06-30

On a Class of Quasi-Linear Riemann-Hilbert Problems

Elias Wegert[1] and Lothar von Wolfersdorf

(1) Bergakademie Freiberg, Germany

The existence of a solution of a class of quasi-linear Riemann-Hilbert problems for a holomorphic function is proved.

No keywords available for this article.

Wegert Elias, von Wolfersdorf Lothar: On a Class of Quasi-Linear Riemann-Hilbert Problems. Z. Anal. Anwend. 6 (1987), 235-240. doi: 10.4171/ZAA/245